MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Codes Fatigue (1849); Blurred Vision (2137)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Customer left the test strip vial open.Customer will get a new vial of strips.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Unable to send product notification letter as no address on file.
 
Event or Problem Description
Consumer reported complaint for e-3 error: used test strip, test strip outside of vial too long, sample on top of test strip.The e-3 error occurred when the test strip was inserted into the truemetrix meter.At the time of the call, the customer reported feeling clammy and having blurry vision and low energy.Customer did not need medical attention at the time of the call.Customer was using proper testing technique.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 08/31/2019 and open vial date was undisclosed.Test strips are stored in the original container.Three nights ago customer did leave the vial cap open for the whole night.Customer was advised to purchase new test strips.During the call on (b)(6) 2018, a blood test was not performed by the customer.
 
Additional Manufacturer Narrative
(manufacturer narrative: t, corrected data: t) internal report#: (b)(4).Product not returned for evaluation.No replacement product needed at this time.Customer left the test strip vial open.Customer will get a new vial of strips.Most likely underlying root cause: mlc-20-user's test strip had poor storage.Test strip udi#: (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call, unable to establish contact with the customer at this time.Unable to send product notification letter as no address on file.Correction: add an mlurc based on the information provided by customer on the initial call.
 
Event or Problem Description

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7715048
Report Number1000113657-2018-00790
Device Sequence Number1015809
Product Code NBW
UDI-Device Identifier00096295126600
UDI-Public(01)00096295126600
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2816
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 06/29/2018
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY